MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH PATIENT INFORMATION CENTER IX; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH PATIENT INFORMATION CENTER IX; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number PATIENT INFORMATION CENTER IX
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Philips received a complaint on a patient information center ix indicating that the customer is requesting a log review for a reboot issue which occurred for mx800 / x2/ etco2 & piicix.It was reported this issue occurred for 8 minutes while the patient coded.No other clinical information or medical intervention was reported, however it was confirmed the patient is fine.
 
Additional Manufacturer Narrative
Customer is requesting a tc onsite to view the logs and investigate the reboot issue for mx800 / x2/ etco2 & piicix that happened for 8 minutes while the patient coded in building (b)(6) between 9:20 & 9:30am.Analysis and testing was performed by the philips technical consultant (tc) went to the customer site to further evaluate the situation.The tc checked the logs and found that the monitor never turned off.It was placed on standby.The logs showed that the monitor is alarming the whole time the patient was coding.The alarms from building (b)(6) between 9:20 & 9:30am showed that there was several alarms for apnea, tachy, vtach and they were acknowledged by staff.Based on the review of the logs, the device was performing per specification, and the most likely cause of the reported problem is unknown as it was not replicated.The device was tested by the tc and passed specifications and put back into use at customer site.

Brand Name
PATIENT INFORMATION CENTER IX
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key24202854
Report Number9610816-2026-100155
Device Sequence Number21238799
Product Code MHX
UDI-Device Identifier00884838104594
UDI-Public(01)00884838104594(10)4.0
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K211900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPATIENT INFORMATION CENTER IX
Device Catalogue Number866389
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Initial Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown